675 | -- | 676 | Mohammed Haroon, Moustafa El-Shahed. Comment on: On solution of non-linear differential equation arising in gliding motion of bacteria Applied Mathematics and Computation 148 (2004) 743-752 |
677 | -- | 702 | Jianwei Shen, Wei Xu, Yanfei Jin. Bifurcation method and traveling wave solution to Whitham-Broer-Kaup equation |
703 | -- | 709 | Weiguo Xu, DaiPing Hu, Aizhong Lei, Qin Shu Li. Single spiral wave induced by noise |
710 | -- | 720 | Joocheol Kim. Estimation of optimality gap using stratified sampling |
721 | -- | 729 | Sohrab Kordrostami, Alireza Amirteimoori. Un-desirable factors in multi-component performance measurement |
730 | -- | 737 | Zhenkun Huang, Shuili Chen. Optimal fuzzy control of a poisoning-pest model |
738 | -- | 745 | J. Biazar, A. R. Amirtaimoori. An analytic approximation to the solution of heat equation by Adomian decomposition method and restrictions of the method |
746 | -- | 759 | Yen-Chang Chang, Wen-Liang Hung. Software release policies on a shot-noise process model |
760 | -- | 770 | Fengde Chen. Periodic solutions and almost periodic solutions for a delay multispecies Logarithmic population model |
771 | -- | 774 | Ting Yi Chang, Chou Chan Yang, Ya-Wen Yang. Cryptanalysis of the improved authenticated key agreement protocol |
775 | -- | 806 | Xiao-Yun Wang, Yao-Lin Jiang. A general method for solving singular perturbed impulsive differential equations with two-point boundary conditions |
807 | -- | 823 | Changfeng Ma. A new smoothing quasi-Newton method for nonlinear complementarity problems |
824 | -- | 831 | Aizhong Lei, DaiPing Hu, Weiguo Xu, Qian Shu Li. Noise enhanced the preponderant oscillation |
832 | -- | 842 | Kristian Jönsson. Using panel data to increase the power of modified unit root tests in the presence of structural breaks |
843 | -- | 852 | Qingzhen Xu, Xiaonan Luo. Numerical solution of a two-dimensional simulation on heat and mass transfer through cloth |
853 | -- | 856 | Xiaofan Yang, Yaoxin Liu, Sen Bai. On the system of high order rational difference equations x::n::=a/y::n-p::, y::n::=by::n-p::/(x::n-q::y::n-q::) |
857 | -- | 861 | Xiaofan Yang. On the global asymptotic stability of the difference equation x::n::=(x::n-1::x::n-2::+x::n-3::+a)/(x::n-1::+x::n-2::x::n-3::+a) |
862 | -- | 869 | M. Saleh, M. Aloqeili. On the rational difference equation y::n+1::=A+y::n-k::/y::n:: |
870 | -- | 884 | W. X. Xie, W. Xu, L. Cai. Path integration of the Duffing-Rayleigh oscillator subject to harmonic and stochastic excitations |
885 | -- | 899 | Xiaoli Yang, Wei Xu, Zhongkui Sun, Yong Xu. Responses of strongly non-linear oscillator parametrically excited by random narrow-band noise |
900 | -- | 911 | Zhengtao Jiang, Yang Zhan, Dan Chen, YuMin Wang. Two methods of directly constructing probabilistic public-key encryption primitives based on third-order LFSR sequences |
912 | -- | 926 | Emin Kahya. A new unidimensional search method for optimization: Linear interpolation method |
927 | -- | 947 | Tidarut Plienpanich, Piyapong Niamsup, Yongwimon Lenbury. Controllability and stability of the perturbed Chen chaotic dynamical system |
948 | -- | 971 | F. A. Abd El-Salam, L. Sehnal. Analytical second-order drag theory with application for lifetime determination of artificial satellites in low earth orbits |
972 | -- | 982 | Yu Long, Zhenfu Cao, Kefei Chen. A dynamic threshold commercial key escrow scheme based on conic |
983 | -- | 1003 | Arshad Khan, Islam Khan, Tariq Aziz. A survey on parametric spline function approximation |
1004 | -- | 1015 | Yun-Xin Zhang, Yong-Ji Tan. Solving partial differential equations by BKM combined with DDM |
1016 | -- | 1024 | Abdollah Shidfar, Ali Zakeri. A numerical technique for backward inverse heat conduction problems in one-dimensional space |
1025 | -- | 1036 | Hans Van de Vyver. Modified explicit Runge-Kutta methods for the numerical solution of the Schrödinger equation |
1037 | -- | 1047 | M. Farhloul, A. Serghini Mounim. A mixed-hybrid finite element method for convection-diffusion problems |
1048 | -- | 1057 | Emre Sermutlu. Comparison of Newton-Cotes and Gaussian methods of quadrature |
1058 | -- | 1080 | Harry G. Kwatny, Bor-Chin Chang. Symbolic computing of nonlinear observable and observer forms |
1081 | -- | 1094 | Shangyou Zhang, David O. Olagunju. Axisymmetric finite element solution of non-isothermal parallel-plate flow |
1095 | -- | 1103 | Dogan Kaya, Salah M. El-Sayed. A numerical implementation of the decomposition method for the Lienard equation |
1104 | -- | 1118 | M. Masjed-Jamei, S. M. Hashemiparast, M. R. Eslahchi, Mehdi Dehghan. The first kind Chebyshev-Lobatto quadrature rule and its numerical improvement |
1119 | -- | 1128 | Qing Tao, Xin Liu, Xunxue Cui. A linear optimization neural network for associative memory |
1129 | -- | 1140 | Mehdi Dehghan, M. Masjed-Jamei, M. R. Eslahchi. The semi-open Newton-Cotes quadrature rule and its numerical improvement |
1141 | -- | 1156 | Ling Wang, Fang Tang, Hao Wu. Hybrid genetic algorithm based on quantum computing for numerical optimization and parameter estimation |
1157 | -- | 1176 | Jichun Li. High-order finite difference schemes for differential equations containing higher derivatives |
1177 | -- | 1183 | Xing-Guo Luo. A note on the new iteration method for solving algebraic equations |
1184 | -- | 1191 | Saeid Abbasbandy, A. Jafarian, R. Ezzati. Conjugate gradient method for fuzzy symmetric positive definite system of linear equations |
1192 | -- | 1200 | Mustafa Gülsu, Turgut Özis. Numerical solution of Burgers equation with restrictive Taylor approximation |
1201 | -- | 1205 | Eun-Kyung Ryu, Kee-Young Yoo. On the security of efficient user identification scheme |
1206 | -- | 1213 | Emin Kasap, Mustafa Yapici, F. Talay Akyildiz. A numerical study for computation of geodesic curves |
1214 | -- | 1217 | Jonas Rimas. On computing of arbitrary positive integer powers for one type of symmetric tridiagonal matrices of odd order - I |
1218 | -- | 1225 | Onur Kiymaz, Seref Mirasyedioglu. A new symbolic computational approach to singular initial value problems in the second-order ordinary differential equations |
1226 | -- | 1238 | Gholam Reza Jahanshahloo, Majid Soleimani-Damaneh, M. Rostamy-Malkhalifeh. An enhanced procedure for estimating returns-to-scale in DEA |
1239 | -- | 1252 | Qinghong Li, Xinyuan Wu. A class of two-step explicit methods for periodic IVPs |
1253 | -- | 1263 | Amr A. Sharaf, H. O. Bakodah. A good spatial discretisation in the method of lines |
1264 | -- | 1281 | Yunong Zhang, William E. Leithead. Exploiting Hessian matrix and trust-region algorithm in hyperparameters estimation of Gaussian process |
1282 | -- | 1295 | Juan C. Jiménez, Felix Carbonell. Rate of convergence of local linearization schemes for initial-value problems |
1296 | -- | 1305 | J. Rashidinia, A. Golbabaee. Convergence of numerical solution of a fourth-order boundary value problem |
1306 | -- | 1330 | Mostafa Nasri, Mehdi Dehghan, Majid Jaberi Douraki. Study of a system of non-linear difference equations arising in a deterministic model for HIV infection |
1331 | -- | 1351 | M. R. Eslahchi, Mehdi Dehghan, M. Masjed-Jamei. The equal coefficients quadrature rules and their numerical improvement |